# SDR SWAA2022022314726

- Difficulty date: September 6, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 63,485 hours, 37,163 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LEADING EDGE. LEADING EDGE RIB IS CRACKED AT FASTNER HOLE ON RH SIDE AT LEADING EDGE STA 297.5 (MARKED) / REMOVED AND REPLACED RIB A VERTICAL STAB LEADING EDGE STA 297.5 PN 176A1410-11 IAW SRM 51-40-020-0G-0 AND DWG 176A1001 REV C
